Jump to content



Photo

When Did Your Withdrawal Symptoms Peak And Subside?


  • Please log in to reply
3 replies to this topic

#1 dailyheadaches

dailyheadaches

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 30 March 2021 - 01:20 PM

Hello! I recently discontinued my 30mg cymbalta, my last dose was last Thursday (5 days ago). The previous week I had been stretching out my doses to every 36 hours, not instructed by my Doctor, I came up with that all on my own lol. He said it wouldn't help but I think it did. I felt better than I thought I would over the weekend. But yesterday and today especially i'm definitely feeling the effects of being off. We decided to take me off because i've developed daily headaches the last 6 months and want to see if the cymbalta was causing them. I now have an even worse headache but am hoping once the withdrawal is over with they will be gone for good! My question is, when did you notice your withdrawal symptoms start to peak and when would you say they generally subsided? I took this week off work, but am hoping to go back next week! 


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,756 posts
  • LocationMissouri

Posted 30 March 2021 - 04:35 PM

Forget my question on your other post. I see how long you tapered. That is an extremely fast taper. I hope all will be OK.  For most they peak around 2 to 4 weeks and last 6 to 12 months. Having said that I know some that never even had withdrawal symptoms. It varies tremendously. Luckily you were only on 30 mg.


#3 dailyheadaches

dailyheadaches

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 30 March 2021 - 05:08 PM

Lol I already replied, so disregard. I sure hope it doesn't last that long!! Yeah my doctor said some people get it real bad and some people aren't even effected. I did go on an SSRI so I think that's helping my cause. 


#4 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,451 posts
  • LocationKent, UK

Posted 31 March 2021 - 01:23 PM

Ah - so I was right that I say a fast taper!! So - yes, my reply on the previous forum post goes, but please let us know how you get on.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users